Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 368, Number 3
HTML articles powered by AMS MathViewer

Observables of Macdonald processes
Alexei Borodin, Ivan Corwin, Vadim Gorin and Shamil Shakirov PDF
Trans. Amer. Math. Soc. 368 (2016), 1517-1558
Geometric spectral theory for compact operators
Isaak Chagouel, Michael Stessin and Kehe Zhu PDF
Trans. Amer. Math. Soc. 368 (2016), 1559-1582
Curve counting invariants for crepant resolutions
Jim Bryan and David Steinberg PDF
Trans. Amer. Math. Soc. 368 (2016), 1583-1619
Application of a $\mathbb {Z}_{3}$-orbifold construction to the lattice vertex operator algebras associated to Niemeier lattices
Daisuke Sagaki and Hiroki Shimakura PDF
Trans. Amer. Math. Soc. 368 (2016), 1621-1646
On the distribution of values of certain word maps
Michael Larsen and Aner Shalev PDF
Trans. Amer. Math. Soc. 368 (2016), 1647-1661
Davies type estimate and the heat kernel bound under the Ricci flow
Meng Zhu PDF
Trans. Amer. Math. Soc. 368 (2016), 1663-1680
Value functions and Dubrovin valuation rings on simple algebras
Mauricio A. Ferreira and Adrian R. Wadsworth PDF
Trans. Amer. Math. Soc. 368 (2016), 1681-1734
Cox rings of extremal rational elliptic surfaces
Michela Artebani, Alice Garbagnati and Antonio Laface PDF
Trans. Amer. Math. Soc. 368 (2016), 1735-1757
Local existence of solutions to randomized Gross-Pitaevskii hierarchies
Vedran Sohinger PDF
Trans. Amer. Math. Soc. 368 (2016), 1759-1835
Fibered stable varieties
Zsolt Patakfalvi PDF
Trans. Amer. Math. Soc. 368 (2016), 1837-1869
Long-time behavior for a class of Feller processes
Nikola Sandrić PDF
Trans. Amer. Math. Soc. 368 (2016), 1871-1910
A family of non-injective skinning maps with critical points
Jonah Gaster PDF
Trans. Amer. Math. Soc. 368 (2016), 1911-1940
Non-harmonic cones are sets of injectivity for the twisted spherical means on $\mathbb {C}^n$
R. K. Srivastava PDF
Trans. Amer. Math. Soc. 368 (2016), 1941-1957
Sets of Salem type and sharpness of the $L^2$-Fourier restriction theorem
Xianghong Chen PDF
Trans. Amer. Math. Soc. 368 (2016), 1959-1977
Non-autonomous conformal iterated function systems and Moran-set constructions
Lasse Rempe-Gillen and Mariusz Urbański PDF
Trans. Amer. Math. Soc. 368 (2016), 1979-2017
Compatibility of the Feigin-Frenkel Isomorphism and the Harish-Chandra Isomorphism for jet algebras
Masoud Kamgarpour PDF
Trans. Amer. Math. Soc. 368 (2016), 2019-2038
Local and global smoothing effects for some linear hyperbolic equations with a strong dissipation
Marina Ghisi, Massimo Gobbino and Alain Haraux PDF
Trans. Amer. Math. Soc. 368 (2016), 2039-2079
Dispersive decay for the 1D Klein-Gordon equation with variable coefficient nonlinearities
Jacob Sterbenz PDF
Trans. Amer. Math. Soc. 368 (2016), 2081-2113
A finite basis theorem for difference-term varieties with a finite residual bound
Keith Kearnes, Ágnes Szendrei and Ross Willard PDF
Trans. Amer. Math. Soc. 368 (2016), 2115-2143
Homotopy units in $A$-infinity algebras
Fernando Muro PDF
Trans. Amer. Math. Soc. 368 (2016), 2145-2184
The Sato-Tate law for Drinfeld modules
David Zywina PDF
Trans. Amer. Math. Soc. 368 (2016), 2185-2222
Affine transformations and parallel lightlike vector fields on compact Lorentzian 3-manifolds
Charles Boubel and Pierre Mounoud PDF
Trans. Amer. Math. Soc. 368 (2016), 2223-2262